Neurologist tried me on Cymbalta. Always ignored those thoughts of suicide side effects on TV, esp since most seemed directed at "young adults," etc. Besides good for muscular-skelatal pain, it's an anti depressant. My mental health nurse removed Celexa thinking the Cymbalta could do double duty. Well, I'm not young (53), and I've been having those thoughts. Ignored it as it's just been a somewhat normal thing for me anyway for over 25 years. However, now... I'm thinking, it's more. I am depressed, cry easily, I'm angry, and have those persistant thoughts. Since my deductible has been met for 2011, I refilled the Celexa at no cost, and took myself off the Cymbalta. I know I need to contact both professionals, but just had surgery this week and time didn't present itself, and in my state, I didn't care anyway. I "know" the next step, but wonder if others self prescribed what they've known already works. I will get in touch with the right people. Jan 4 is the "mental" visit. She prescribes only, no therapy. She suggested one, but my first two visits have been filling out my intake forms. Help? Not me. Only pads her wallet. I may suggest seeing someone else, but it's a game, and I'm not up for it. Thanks for letting me ramble. No character limit I guess, lol. Have a great 2012. Hope we all do. ~Martha~
I was put on Cymbalta for pain by one doctor so my mental health prof removed Cymbalta?
- 30 Dec 2011 by MJSpecial
- 30 Dec 2011
- cymbalta, pain, side effect, suicide, doctor
Added 30 Dec 2011:
Please ignore header, I meant off Celexa. Neuro put me on Cymbalta, Psych nurse took me off Celexa. Sorry.
Just wanted to share that it is not good to be on both Cymbalta and the Celexa together as it can cause something called serotonin syndrome. You may have found that the Cymbalta worked better than the Celexa had you weaned off the Celexa and then started the Cymbalta and given it time to work which could be upwards of a month. Can't blame you for wanting to discontinue since you were feeling suicidal. Gonna have to see what the docs have to say. Happy New Year!!
Hello Martha. So, if I understand it, you've not taking the cymbalta, only the celexa. I guess you filled the celexa on a repeat, since the psych. nurse took you off of it. You know how psychiatric drugs can play havoc with out thoughts and moods and I'm afraid that even though you were feeling pretty poorly before, not taking the cymbalta, stopping it abruptly can be, well you know, just what you're feeling now. You've six days to go untill your appointment. Not knowing either dose on celexa/cymbalta, I'd take at least half the dose of cymbalta that you were previously taking. It can't do you any harm. Please becarefull, for these drug families have a way of creeping up on you, and I realize you're painfully aware of that. Best of wishes, and be safe Martha, 2012 is just around the corner,pledge
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2014 • 1 answer
Have there been any permanent health problems after stoping cymbalta/i am having terrible withdrawa?
Posted 29 Jan 2014 • 2 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Posted 17 Feb 2014 • 2 answers
Cymbalta - My husband is taking a very high dosage and rarely sleeps, no sex drive for 3 months at a
Posted 20 May 2014 • 1 answer
Depakote ER - I keep seeing whole tablets in my stool. Then my Doctor and mental health team get on?
Posted 29 Mar 2015 • 2 answers